# SDR 96ZZZX5043

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 834401
- Condition: Failure
- Location: N2 Turbo T1
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE EXHIBITED HIGH VIBRATION IN SERVICE.  DISASSEMBLY INSPECTION REVEALED T-2 BLADE FAILURE AND CONSEQUENTIAL DAMAGE TO THE 2ND, 3RD, AND 4TH AIRFOILS. THE CAUSE OF FAILURE IS UNDER INVESTIGATION.
